A refinement of Baillon's theorem on maximal regularity

Birgit Jacob, Felix L. Schwenninger*, Jens Wintermayr

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
15 Downloads (Pure)

Abstract

By Baillon’s theorem, it is known that maximal regularity with respect to the space of continuous functions is rare; it implies that either the semigroup generator involved is a bounded operator or the space considered contains c0. We show that the latter alternative can be excluded under a refined condition resembling maximal regularity with respect to L∞.
Original languageEnglish
Pages (from-to)141-158
JournalStudia mathematica
Volume263
DOIs
Publication statusPublished - 2022

Keywords

  • Maximal regularity

Fingerprint

Dive into the research topics of 'A refinement of Baillon's theorem on maximal regularity'. Together they form a unique fingerprint.

Cite this